Previous |  Up |  Next


Title: Finite element analysis of a system of quasi-parabolic partial differential equations (English)
Author: Brilla, J.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 15
Issue: 1
Year: 1974
Pages: 5-9
Summary lang: English
Category: math
MSC: 35K25
MSC: 73.65
MSC: 74K25
MSC: 74S05
idZBL: Zbl 0355.73064
idMR: MR0418615
Date available: 2012-10-05T18:44:56Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_015-1974-1_3.pdf 396.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo